Pop Minute

Home    Photos    Videos    What's on TV Tonight

'Big Bang Theory' To Double Up For Return, CBS Announces Premiere Dates

'The Big Bang Theory' will premiere with a one hour block featuring back-to-back new episodes when it returns on September 26.

CBS made the announcement on Monday as it confirmed the original episodes will lead into its series premiere of Robin Williams' much anticipated 'The Crazy Ones'.

At the San Diego Comic-Con, the show's writers confirmed that Leonard will in fact accept the offer from Stephen Hawking that was presented in the sixth season's finale. And Raj will be figuring out how to speak to women without alcohol.

As for whether Jim Parsons' Sheldon and Mayim Bialik's Amy will finally take their relationship to the next level, producer Bill Prady said: "I think part of the charm of their relationship is this glacial pace."

"I think there's such a sweetness to that. I think one of the virtues is how long it lasts. And it also means the show can last a lot longer."

See the complete details of the primetime premiere dates below or watch previews for CBS' new fall shows:

Wednesday, September 18
8:00-9:30 PM - Survivor (27th edition premiere)

Sunday, September 22
8:00-11:00 PM - 65th Primetime Emmy Awards

Monday, September 23
8:00-9:00 PM - How I Met Your Mother (9th season premiere)
9:00-9:30 PM - 2 Broke Girls (3rd season premiere)
9:30-10:00 PM - Mom (Series debut)
10:00-11:00 PM - Hostages (Series debut)

Tuesday, September 24
8:00-9:00 PM - NCIS (11th season premiere)
9:00-10:00 PM - NCIS: Los Angeles (5th season premiere)
10:00-11:00 PM - Person Of Interest (3rd season premiere)

Wednesday, September 25
9:00-10:00 PM - Criminal Minds (9th season premiere)
10:00-11:00 PM - CSI: Crime Scene Investigation (14th season premiere)

Thursday, September 26
8:00-8:30 PM - The Big Bang Theory (7th season premiere)
8:30-9:00 PM - The Big Bang Theory (original episode)
9:00-9:30 PM - The Crazy Ones (Series debut)
9:30-10:00 PM - Two And A Half Men (11th season premiere)
10:00-11:00 PM - Elementary (2nd season premiere)

Friday, September 27
8:00-9:00 PM - Undercover Boss (5th season premiere)
9:00-10:00 PM - Hawaii Five-0 (4th season premiere)
10:00-11:00 PM - Blue Bloods (4th season premiere)

Saturday, September 28
10:00-11:00 PM - 48 Hours (26th season premiere)

Sunday, September 29
7:00-8:00 PM - 60 Minutes (46th season premiere)
8:00-9:00 PM - The Amazing Race (23rd edition premiere)
9:00-10:00 PM - The Good Wife (5th season premiere)
10:00-11:00 PM - The Mentalist (6th season premiere)

Monday, September 30
8:30-9:00 PM - We Are Men (Series debut)

July 29, 2013 |

Related Posts
  'Murphy Brown' Returning with 13 Episode Season for 30th Anniversary
  Daniel Dae Kim Says He Left 'Hawaii Five-0' Over 'Sense of Self-Worth'
  'Kevin Can Wait' Is Killing Off Erinn Hayes in Season 2
  Scott Pelley Ousted as 'CBS Evening News' Anchor
  'Big Bang Theory' Renewed For Two More Seasons On CBS
  'Big Bang Theory' Spin-Off Young Sheldon Coming To CBS
  'Supergirl' Casts 'Lois and Clark's Teri Hatcher As Mysterious New Villain
  CBS To Pay Tribute To Mary Tyler Moore With Primetime Special On Thursday
  JonBenet Ramsey's Brother Files $750 Million Lawsuit Against CBS




© Copyright & Privacy Policy Pop Minute. All rights reserved. | Feedback